# SDR AALA202206235605

- Difficulty date: June 17, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN DAMAGED AT BS 270 FROM S12L TO S13L. REPAIRED PER EA 336786.
